M. Abert, N. Bergeron, I. Biringer, T. Gelander, N. Nikolov et al., Raimbault et I. Samet : On the growth of L 2 invariants for sequences of lattices in Lie groups

N. Abert, I. Bergeron, T. Biringer, N. Gelander, and . Nikolov, Jean Raimbault et Iddo Samet : On the growth of Betti numbers of locally symmetric spaces, C. R. Math. Acad. Sci. Paris, vol.349, pp.15-16831, 2011.

I. Agol, D. Groves, and J. Manning, The virtual Haken conjecture. ArXiv e-prints, 2012.

E. Artin and G. Julia, Algèbre géométrique. Les Grands Classiques Gauthier-Villars. [Gauthier-Villars Great Classics, Éditions Jacques Gabay, 1996.

J. Brock and N. M. Dunfield, Injectivity radii of integer homology 3?spheres. En préparation

. Boston and S. Jordan, groups and towers of rational homology spheres, Geometry & Topology, vol.219, issue.1, pp.331-334, 2006.
DOI : 10.1007/978-1-4757-6720-9

[. Belolipetsky, Counting maximal arithmetic subgroups. Duke Math, J, vol.140, issue.1, pp.1-33, 2007.
DOI : 10.1215/s0012-7094-07-14011-0

URL : http://arxiv.org/pdf/math/0501198

[. Berger, Denominators of Eisenstein cohomology classes for GL2 over imaginary quadratic fields, manuscripta mathematica, vol.25, issue.4, pp.427-470, 2008.
DOI : 10.1007/s00229-007-0139-6

[. Bergeron, Le spectre des surfaces hyperboliques. Savoirs actuels, CNRS Editions, EDP sciences, 2011.

M. Burger, T. Gelander, A. Lubotzky, and S. Mozes, Counting Hyperbolic Manifolds, Geometrical and Functional Analysis GAFA, vol.12, issue.6, pp.1161-1173, 2002.
DOI : 10.1007/s00039-002-1161-1

J. Brüning and X. Ma, On the gluing formula for the analytic torsion, Mathematische Zeitschrift, vol.167, issue.4, 2011.
DOI : 10.1007/BF02099354

M. Boileau, S. Maillot, and J. Porti, Three-dimensional orbifolds and their geometric structures, de Panoramas et Synthèses [Panoramas and Syntheses]. Société Mathématique de France, 2003.

]. L. Bow12 and . Bowen, Invariant random subgroups of the free group. ArXiv e-prints, 2012.

[. Benedetti and C. Petronio, Lectures on hyperbolic geometry, 1992.
DOI : 10.1007/978-3-642-58158-8

G. E. Bredon, Sheaf theory, volume 170 de Graduate Texts in Mathematics, 1997.

S. Kenneth and . Brown, Cohomology of groups, de Graduate Texts in Mathematics, 1982.

I. Benjamini and O. Schramm, Recurrence of distributional limits of finite planar graphs, Electron. J. Probab, vol.6, issue.13, p.pp, 2001.

D. Bump, Automorphic forms and representations, volume 55 de Cambridge Studies in Advanced Mathematics, 1997.

[. Bergeron and A. Venkatesh, The asymptotic growth of torsion homology for arithmetic groups, Journal of the Institute of Mathematics of Jussieu, vol.6, issue.02
DOI : 10.1016/0001-8708(78)90116-0

N. [. Borel and . Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, volume 67 de Mathematical Surveys and Monographs, 2000.

J. Bismut and W. Zhang, An extension of a theorem by Cheeger and Müller, Astérisque, issue.205, p.235, 1992.

[. Calegari and N. M. Dunfield, Automorphic forms and rational homology 3???spheres, Geometry & Topology, vol.141, issue.1, pp.295-329, 2006.
DOI : 10.2307/2118559

URL : http://msp.org/gt/2006/10-1/gt-v10-n1-p08-s.pdf

Y. Colin-de-verdière, Une nouvelle démonstration du prolongement méromorphe des séries d'Eisenstein, C. R. Acad. Sci. Paris Sér. I Math, vol.293, issue.7, pp.361-363, 1981.

J. Choon-cha, S. Friedl, and T. Kim, The cobordism group of homology cylinders, Compos. Math, vol.147, issue.3, pp.914-942, 2011.

R. Paul and . Chernoff, Essential self-adjointness of powers of generators of hyperbolic equations, J. Functional Analysis, vol.12, pp.401-414, 1973.

J. Cheeger, Analytic Torsion and The Heat Equation, The Annals of Mathematics, vol.109, issue.2, pp.259-322, 1979.
DOI : 10.2307/1971113

M. Culler, Lifting representations to covering groups, Advances in Mathematics, vol.59, issue.1, pp.64-70, 1986.
DOI : 10.1016/0001-8708(86)90037-X

URL : https://doi.org/10.1016/0001-8708(86)90037-x

[. Calegari and A. Venkatesh, A torsion Jacquet-Langlands conjecture. preprint, 2010.

B. Clair and K. Whyte, Growth of Betti numbers, Topology, vol.42, issue.5, pp.1125-1142, 2003.
DOI : 10.1016/S0040-9383(02)00046-0

L. David, R. De-george-et-nolan, and . Wallach, Limit formulas for multiplicities in L 2 (?\G), Ann. of Math, vol.107, issue.21, pp.133-150, 1978.

P. Dodziuk, V. Linnell, T. Mathai, S. Schick, and . Yates, ApproximatingL2-invariants and the Atiyah conjecture, Communications on Pure and Applied Mathematics, vol.3, issue.6, pp.839-873, 2003.
DOI : 10.1007/s002080100282

URL : http://arxiv.org/pdf/math/0107049v1.pdf

[. Donnelly, Asymptotic expansions for the compact quotients of properly discontinuous group actions, Illinois J. Math, vol.23, issue.3, pp.485-496, 1979.

M. Nathan, W. P. Dunfield, and . Thurston, Finite covers of random 3- manifolds, Invent. Math, vol.166, issue.3, pp.457-521, 2006.

J. Elstrodt and F. Grunewald, Mennicke : Groups acting on hyperbolic space, 1998.
DOI : 10.1007/978-3-662-03626-6

[. Emery, Arbitrarily large families of spaces of the same volume, Geometriae Dedicata, vol.33, issue.1???2, p.2012
DOI : 10.1007/978-3-662-03983-0

G. Everest and T. Ward, Heights of polynomials and entropy in algebraic dynamics. Universitext, 1999.

W. Fulton and J. Harris, Representation theory, volume 129 de Graduate Texts in Mathematics A first course, 1991.

E. [. Finis, W. Lapid, and . Mueller, Limit multiplicities for principal congruence subgroups of GL(n) ArXiv e-prints, 2012.

[. and H. Short, Cyclic Branched Coverings of Knots and Homology Spheres, Revista Matem??tica Complutense, vol.4, issue.1, pp.97-120, 1991.
DOI : 10.5209/rev_REMA.1991.v4.n1.18004

URL : http://revistas.ucm.es/index.php/REMA/article/download/REMA9191120097A/17147

B. Peter and . Gilkey, Invariance theory, the heat equation, and the Atiyah-Singer index theorem, Studies in Advanced Mathematics, 1995.

]. C. Gor72 and . Mca, Gordon : Knots whose branched cyclic coverings have periodic homology, Trans. Amer. Math. Soc, vol.168, pp.357-370, 1972.

M. Gromov and I. Piatetski-shapiro, Nonarithmetic groups in Lobachevsky spaces, Inst. Hautes Études Sci. Publ. Math, issue.66, pp.93-103, 1988.
DOI : 10.1007/bf02698928

]. G. Har87 and . Harder, Eisenstein cohomology of arithmetic groups. The case GL 2, Invent. Math, vol.89, issue.1, pp.37-118, 1987.

A. Hatcher, Algebraic topology, 2002.

J. E. Humphreys, Arithmetic groups, Lecture Notes in Mathematics, vol.789, 1980.
DOI : 10.1007/BFb0094567

]. A. Kna97 and . Knapp, Theoretical aspects of the trace formula for GL(2) In Representation theory and automorphic forms, volume 61 de Proc. Sympos. Pure Math, pp.355-405, 1996.

A. W. Knapp, Representation theory of semisimple groups Princeton Landmarks in Mathematics, 2001.

[. Koberda, Homological eigenvalues of mapping classes and torsion homology growth for fibered 3?manifolds. preprint, 2012.

. Kowalski, The large sieve and its applications, volume 175 de Cambridge Tracts in Mathematics Arithmetic geometry, random walks and discrete groups, 2008.

]. T. Lam06 and . Lam, Serre's problem on projective modules, 2006.
DOI : 10.1007/978-3-540-34575-6

W. M. Lawton, A problem of Boyd concerning geometric means of polynomials, Journal of Number Theory, vol.16, issue.3, pp.356-362, 1983.
DOI : 10.1016/0022-314X(83)90063-X

[. Le, Homology torsion growth and Mahler measure. math.GT/1010, p.4199
DOI : 10.4171/cmh/332

URL : http://arxiv.org/pdf/1010.4199.pdf

]. W. Lic97 and R. Lickorish, An introduction to knot theory, volume 175 de Graduate Texts in Mathematics, 1997.

[. Linnell, W. Lück, and R. Sauer, The limit of $\mathbb{F}_{p}$-Betti numbers of a tower of finite covers with amenable fundamental groups, Proc. Amer, pp.421-434, 2011.
DOI : 10.1090/S0002-9939-2010-10689-5

W. Lück and T. Schick, $ L^2 $ -torsion of Hyperbolic Manifolds of Finite Volume, Geometric And Functional Analysis, vol.9, issue.3, pp.518-567, 1999.
DOI : 10.1007/s000390050095

[. Lubotzky and D. Segal, Subgroup growth, volume 212 de Progress in Mathematics, 2003.

[. Li and A. Thom, Entropy, determinants and L 2 -torsion. ArXiv eprints, 2012.
DOI : 10.1090/s0894-0347-2013-00778-x

URL : http://www.math.buffalo.edu/%7Ehfli/entdettor13.pdf

]. W. Lüc94a and . Lück, Approximating L 2 -invariants by their finite-dimensional analogues, Geom. Funct. Anal, vol.4, issue.4, pp.455-481, 1994.

[. Lück, L 2 -torsion and 3-manifolds, Low-dimensional topology Conf. Proc. Lecture Notes Geom. Topology, III, pp.75-107, 1992.

W. Lück, 2 -invariants : theory and applications to geometry and K-theory, 2002.
DOI : 10.1007/978-3-662-04687-6

[. Li and W. Zhang, -ALEXANDER INVARIANT FOR KNOTS, Communications in Contemporary Mathematics, vol.35, issue.02, pp.167-187, 2006.
DOI : 10.1007/BF01217730

P. John, K. Mayberry, and . Murasugi, Torsion-groups of abelian coverings of links, Trans. Amer. Math. Soc, vol.271, issue.1, pp.143-173, 1982.

J. [. Menal-ferrer and . Porti, Twisted cohomology for hyperbolic three manifolds. ArXiv e-prints, 2010.

J. [. Menal-ferrer and . Porti, Higher dimensional Reidemeister torsion invariants for cusped hyperbolic 3-manifolds. ArXiv e-prints, 2011.
DOI : 10.1112/jtopol/jtt024

URL : http://arxiv.org/pdf/1110.3718.pdf

W. Müller and J. Pfaff, Analytic torsion of complete hyperbolic manifolds of finite volume, Journal of Functional Analysis, vol.263, issue.9, pp.2615-2675, 2012.
DOI : 10.1016/j.jfa.2012.08.020

C. Maclachlan and A. W. Reid, The arithmetic of hyperbolic 3-manifolds, volume 219 de Graduate Texts in Mathematics, 2003.

W. Müller, Analytic torsion and R-torsion of Riemannian manifolds, Advances in Mathematics, vol.28, issue.3, pp.233-305, 1978.
DOI : 10.1016/0001-8708(78)90116-0

W. Müller, Analytic Torsion and R-Torsion for Unimodular Representations, Journal of the American Mathematical Society, vol.6, issue.3, pp.721-753, 1993.
DOI : 10.2307/2152781

J. Park, Analytic torsion and Ruelle zeta functions for hyperbolic manifolds with cusps, Journal of Functional Analysis, vol.257, issue.6, pp.1713-1758, 2009.
DOI : 10.1016/j.jfa.2009.06.012

URL : https://doi.org/10.1016/j.jfa.2009.06.012

E. Pedon, Analyse des formes différentielles sur l'espace hyperbolique réel, Thèse de doctorat, 1997.
DOI : 10.1016/s0764-4442(98)80028-1

J. Pfaff, Selberg zeta functions on odd-dimensional hyperbolic manifolds of finite volume. ArXiv e-prints, 2012.

J. Porti, Mayberry-Murasugi's formula for links in homology 3-spheres, Proc

J. Raimbault, A note on maximal subgroup growth in SO(1, n). preprint, à paraître dans IMRN, 2012.

J. Raimbault, Exponential growth of torsion in abelian coverings, Algebraic & Geometric Topology, vol.48, issue.3, pp.1331-1372, 2012.
DOI : 10.1007/978-3-0348-8321-4

URL : https://hal.archives-ouvertes.fr/hal-01593681

[. Riley, Growth of order of Homology of Cyclic Branched Covers of Knots, Bulletin of the London Mathematical Society, vol.22, issue.3, pp.287-297, 1990.
DOI : 10.1112/blms/22.3.287

I. [. Ray, R-Torsion and the Laplacian on Riemannian manifolds, Advances in Mathematics, vol.7, issue.2, pp.145-210, 1971.
DOI : 10.1016/0001-8708(71)90045-4

URL : https://doi.org/10.1016/0001-8708(71)90045-4

G. Savin, Limit multiplicities of cusp forms, Inventiones Mathematicae, vol.55, issue.1, pp.149-159, 1989.
DOI : 10.1007/BF01394147

M. Haluk-?engün, On the Integral Cohomology of Bianchi Groups, Experimental Mathematics, vol.128, issue.4, pp.487-505, 2011.
DOI : 10.1016/j.jnt.2007.03.008

J. Serre, Le probl??me des groupes de congruence pour SL2, Ann. of Math, vol.92, issue.2, pp.489-527, 1970.
DOI : 10.1007/978-3-642-37726-6_86

J. Serre, Local algebra, 2000.
DOI : 10.1007/978-3-662-04203-8

C. Siegel, Lectures on the geometry of numbers, Notes by B. Friedman, Rewritten by Komaravolu Chandrasekharan with the assistance of Rudolf Suter, 1989.
DOI : 10.1007/978-3-662-08287-4

S. Daniel, . Silver, and G. Susan, Williams : Mahler measure, links and homology growth, Topology, vol.41, issue.5, pp.979-991, 2002.

S. Daniel, S. G. Silver, and . Williams, Torsion numbers of augmented groups with applications to knots and links, SX91] Peter Sarnak et Xiao Xi Xue : Bounds for multiplicities of automorphic representations, pp.48-51, 1991.

[. Turaev, Introduction to combinatorial torsions, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, 2001.
DOI : 10.1007/978-3-0348-8321-4

H. Chung and W. , Topics on totally discontinuous groups, Symmetric spaces (Short Courses, pp.459-487, 1969.

[. Warner, Selberg's trace formula for nonuniform lattices : the R-rank one case, Studies in algebra and number theory, volume 6 de Adv. in Math. Suppl. Stud, pp.1-142, 1979.

C. Weber and R. H. Sur-une-formule-de, Fox concernant l'homologie des revêtements cycliques, Enseign. Math, vol.25, issue.23-4, pp.261-272, 1979.

]. B. Zim94 and . Zimmermann, A note on hyperbolic 3-manifolds of the same volume, Monatsh. Math, vol.117, issue.12, pp.139-143, 1994.